Square-free values of the Carmichael function.

Kátai, Imre

Mathematica Pannonica (2005)

  • Volume: 16, Issue: 2, page 199-203
  • ISSN: 0865-2090

How to cite


Kátai, Imre. "Square-free values of the Carmichael function.." Mathematica Pannonica 16.2 (2005): 199-203. <http://eudml.org/doc/227184>.

author = {Kátai, Imre},
journal = {Mathematica Pannonica},
keywords = {square-free integers; Carmichael function; Levin-Fainleib theorem},
language = {eng},
number = {2},
pages = {199-203},
publisher = {University of Miskolc},
title = {Square-free values of the Carmichael function.},
url = {http://eudml.org/doc/227184},
volume = {16},
year = {2005},

AU - Kátai, Imre
TI - Square-free values of the Carmichael function.
JO - Mathematica Pannonica
PY - 2005
PB - University of Miskolc
VL - 16
IS - 2
SP - 199
EP - 203
LA - eng
KW - square-free integers; Carmichael function; Levin-Fainleib theorem
UR - http://eudml.org/doc/227184
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.